# SDR ANCF2012100900131

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 17,598 hours, 2,981 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: D97C00624
- Part serial: SD52471
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 17,598 hours, 2,981 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION TO BOG BY CREW AS ALTERNATE PROCEDURE DUE TO TRANSFER OF FUEL TO THE CENTER TRANSFER PUMPS INOPERATIVE.  FOLLOWING TSM 28-21-00-810-835-A AS TROUBLESHOOTING THE FUEL  INLET VALVE ACTUATOR (603QL1) WAS REPLACED BY NEW ONE ACCORDING TO AMM 28-26-53-000-801-A.
